# SDR UALA2012103006251

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 55,846 hours, 20,809 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 21
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK INOPERATIVE.  REPLACED CAPT O2 MASK PER MM.  NEW MASK OPS CHECKS GOOD.
